# SDR SA08028

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD, FLIGHT 59, PHX-IAD - DURING CRUISE THE APU SHUT DOWN.  THE CREW DIVERTED TO ORD DUE TO THE NUMBER TWO IDG ON MEL.  MAINTENANCE REPLACED THE IDG THAT WAS ON MEL, SERVICED THE APU WITH OIL.  NO LEAKS WERE NOTED WITH THE APU RUNNING FOR SEVERAL HOURS.
